Research output: Contribution to journal › Article › peer-review
Duffing oscillator and elliptic curve cryptography. / Tsiganov, A. V.
In: Nelineinaya Dinamika, Vol. 14, No. 2, 01.01.2018, p. 235-241.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - Duffing oscillator and elliptic curve cryptography
AU - Tsiganov, A. V.
PY - 2018/1/1
Y1 - 2018/1/1
N2 - A new approach to exact discretization of the Duffing equation is presented. Integrable discrete maps are obtained by using well-studied operations from the elliptic curve cryptography.
AB - A new approach to exact discretization of the Duffing equation is presented. Integrable discrete maps are obtained by using well-studied operations from the elliptic curve cryptography.
KW - Divisor arithmetic
KW - Integrable maps
UR - http://www.scopus.com/inward/record.url?scp=85051273074&partnerID=8YFLogxK
U2 - 10.20537/nd180207
DO - 10.20537/nd180207
M3 - Article
AN - SCOPUS:85051273074
VL - 14
SP - 235
EP - 241
JO - Russian Journal of Nonlinear Dynamics
JF - Russian Journal of Nonlinear Dynamics
SN - 2658-5324
IS - 2
ER -
ID: 29133845